# SDR LYNX000012

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 971 hours, 743 cycles
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 MLG WHEEL ASSY OB BEARING ASSY FAILED DURING TAXI.  REMOVED AND REPLACED RT MLG AXEL. REMOVED AND REPLACED RT MLG WHEEL SPEED TRANSDUCER.  REMOVED AND REPLACED RT MLG NR 4 BRAKE ASSY.  REMOVED AND REPLACED NR4 MLG WHEEL ASSY.  REF LOG PAGES 005765,005766 AND 005767.
